×

zbMATH — the first resource for mathematics

On a generalization of the Hopf fibration. I. (English) Zbl 0393.53018

MSC:
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
14M10 Complete intersections
55R25 Sphere bundles and vector bundles in algebraic topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] K. ABE, Some examples of non-regular almost contact structures on exotic spheres, Thoku Math. J., 28 (1976), 429-435. · Zbl 0355.53021
[2] K. ABE AND J. ERBACHER, Non-regular contact structures on Brieskorn manifolds, Bull Amer. Math. Soc. (March 1975). · Zbl 0312.53026
[3] K. ABE, On a generalization of the Hopf fibration, II, · Zbl 0399.53009
[4] W. BOOTHBY AND H. C. WANG, On contact manifolds, Ann. of Math., 68 (1958), 721-734 JSTOR: · Zbl 0084.39204
[5] E. BRIESKORN, Beispiele zur Differentialtopologie von Singularilaten, Inventions Math., 2 (1966), 1-14. · Zbl 0145.17804
[6] E. BRIESKORN AND A. VAN DE VEN, Some complex structures on products of homotop spheres, Topology, 7 (1968), 389-393. 374K. ABE · Zbl 0174.54901
[7] E. CALABI AND B. ECKMANN, A class of compact, complex manifolds which are no algebraic, Ann. of Math., 53 (1953), 494-500. JSTOR: · Zbl 0051.40304
[8] G. W. GRAY, Some global properties of contact structures, Ann. of Math., 69 (1959), 421-450. JSTOR: · Zbl 0092.39301
[9] P. C. GUNNING AND H. Rossi, Analytic functions of several complex variables, Princeton Hall series (1965). · Zbl 0141.08601
[10] Y. HATAKEYAMA, Some notes on differentiate manifolds with almost contact structures, Thoku Math. J., 15 (1963), 176-181. · Zbl 0136.18002
[11] H. HERNANDEZ, A class of compact manifolds with positive Ricci curvature, Thesis, SUNY at Stony Brook. · Zbl 0325.53041
[12] H. HOLMAN, Quotientenraume komplexer Mannigfaltigkeiten mach komplex Liesche Automorphismengruppen, Math. Ann., 139 (1960), 383-402. · Zbl 0142.05001
[13] K. JA”NICH, Differenzielbare G-Mannigfaltigkeiten, Springer Lecture Notes 59, (1968)
[14] L. KAUFPMANN, Link manifolds and periodecity, Bull. Amer. Math. Soc
[15] S. KOBAYASHI AND K. NoMizu, Foundations of differential geometry, Interscience, Vol I, II. Zentralblatt MATH: · Zbl 0119.37502
[16] J. LEVINE, Polynomial invariants of knots of codimension two, Ann. of Math., 84 (1964), 537-554. JSTOR: · Zbl 0196.55905
[17] J. W. MILNOR, Singular points of complex hypersurfaces, Ann. of Math. Studies 61 · Zbl 0184.48405
[18] D. MUMFORD, Geometric invariant theory, Academic Press, New York (1965) · Zbl 0147.39304
[19] W. D. NEUMANN, S^-actions and the -invariant of their involutions, Bonner Mathe matische Schriften 44, Bonn (1970). · Zbl 0219.57030
[20] R. S. PALAIS, A global formulation of the Lie theory of transformation groups, Mem Amer. Math. Soc., 22 (1957). · Zbl 0178.26502
[21] R. C. RANDELL, Generalized Brieskorn manifolds with S^actions, Thesis, Univ. o Wisconsin (1973). · Zbl 0297.57018
[22] S. SASAKI, Almost contact manifolds, Lecture Notes, Thoku Univ., Vol. I, II, III. · Zbl 0152.20202
[23] S. SASAKI AND C. J. Hsu, On a property of Brieskorn manifolds, Thoku Math. J., 2 (1976), 67-78. · Zbl 0345.53023
[24] E. SPANIER, Algebraic topology, McGraw-Hill (1966) · Zbl 0145.43303
[25] S. TANNO, Sasakian manifolds with constant 0-holomorphic sectional curvature, Thok Math. J., 21 (1969), 501-507. · Zbl 0188.26801
[26] H. WHITNEY, Complex analytic variety, Addison-Wesley (1972) · Zbl 0265.32008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.